# SDR SWIA202266733

- Difficulty date: October 13, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000431
- Aircraft time: 21,587 hours, 11,938 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED LEADING EDGE HAS MULTIPLE GOUGES AS MARKED FROM RIB 1 TO RIB 4.     (C-CHECK RO 11/3/2022)    REMOVED AND REPLACED SKIN AT L/H WING FIXED LEADING EDGE  FROM RIB 1 TO RIB 4 REF EMB SRM 51-40-08 .
